# SDR AWXA200600256

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 59,526 hours, 41,499 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 3498
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,298 hours, 6,297 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - FLIGHT CONTROL, CREW REPORTED THAT THE FLAPS SPLIT TWICE AT 5 DEGREES AND 30 DEGREES.  BOTH TIMES MOVED LEVER TO UP 1 AND RESUMED PREVIOUS FLAP SETTINGS.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR IAW BOEING 737-300 MM 27-58-41-4.  OPERATIONAL CHECKS WERE NORMAL.
